Author Topic: 20 months out question??????  (Read 2535 times)

[Buddie]

20 months out question??????
« on: November 26, 2013, 03:49:12 am »
I have been hit with bad heart palpatations and fatigue. The last several weeks have been good and all of sudden this.  I have not jumped to go to drs during this withdrawal time but this is really bothering me.  Has anyone at this point gone through this??????? Thanks. [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 20 months out question??????
« Reply #1 on: November 26, 2013, 04:04:05 am »
 [...], Are you under any stress more than usual? Changed any vitamins, hormones pills etc. Go over your last week and see if you added any thing new or for that matter deleted anything that was your norm. I am 17mos. out and every now and then get the heart palps, the fatigue comes with it. To be sure you may want to have it checked out to be on the safe side….Blessings [...]……[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 20 months out question??????
« Reply #2 on: November 26, 2013, 09:01:14 pm »
At 14 months 26 day I seem to have those sx daily and have for at least a few months.  I'm a lupus patient and hard to tell if some sx are lupus related and or ws sx.  Several months ago I was told I have inflammation around the lining of my heart and never followed up, I think. I think it's important to get these thing check out,  we shouldn't assume it's benzo wd sx.  I missed a followup apt with my endocrinologist a few weeks ago.  Your post is a good reminder
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 20 months out question??????
« Reply #4 on: November 27, 2013, 03:44:49 pm »
Hello B G,

   Hang in there.  I'm at the same time period that you are. It is just crazy how long this goes on. The manufactures of these drugs know what is going on, but it is just greed. I'm sure that they have a drug to counter this, but it's our bad... :tickedoff:


  But back to our time periods, I have read that at 2 years out, everything chances for the good. Stay positive, okay. I try to stay busy with my music, it has been hard for the past 20 months, but noe I can do my thing much better. I play guitar, drums and piano. I can't lie, it was hard at first, lost all control. But getting back to where I was. In the recording studio, I was so confused at first, but know the brain fog is gone. Somedays it's back, but much of the time it has diminished.

 Just hang in there, lets see what the next months bring us. I am sure that it will be great for us.  :thumbsup: :thumbsup:



  Godspeed to you,   :smitten:


Rocket 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.